# SDR DL733010905

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 46,324 hours, 29,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 178 BULKHEAD WEB REVEALED A CRACK IN A TOOLING HOLE AT WL 234 AND LBL 12.  A SECOND CRACK WAS FOUND AT A FASTENER HOLE AT WL 233 AND LBL 12.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACKS.  THE AREA WAS THEN REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 380947-14AD.
